# SDR 08FDEA02993

- Difficulty date: July 21, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Component: Aileron
- Component part number: A57661001174
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD PATCH REPAIR ON LT AILERON LOWER SKIN TRAILING EDGE AREA RIB 13-  17 WITH BAD OLD DOCUMENTATION.  THE REPAIR RENEWED IAW RAS/FOK/139/2008 ISS A, APPROVED BY EA 6-5761-120107.
